Metrics

From
On Some Well Known Fixed Point Theorems in b-Metric Spaces by Mehmet Kir and Hükmi Kiziltunc Turkish Journal of Analysis and Number Theory. 2013, 1(1), 13-16 doi:10.12691/tjant-1-1-4
Views
17815
Html 16968
Abstract 847
24 September 2013 (publication date) through 02 December 2021 *
25.02 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8075
PDF4457
Epub1358
XML1685
PPT0
Figures308
Tables267
Export: 3462
RIS1075
BibTex1190
Endnote1197
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
77
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com